Volume 9, issue 4 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Injective simplicial maps of the complex of arcs on nonorientable surfaces

Elmas Irmak

Algebraic & Geometric Topology 9 (2009) 2055–2077
Bibliography
1 F Atalan-Ozan, Automorphisms of complexes of curves on odd genus nonorientable surfaces arXiv:math.GT/0512368
2 J Behrstock, D Margalit, Curve complexes and finite index subgroups of mapping class groups, Geom. Dedicata 118 (2006) 71 MR2239449
3 R W Bell, D Margalit, Injections of Artin groups, Comment. Math. Helv. 82 (2007) 725 MR2341838
4 T E Brendle, D Margalit, Commensurations of the Johnson kernel, Geom. Topol. 8 (2004) 1361 MR2119299
5 T E Brendle, D Margalit, Addendum to : “Commensurations of the Johnson kernel” [Geom. Topol. 8 (2004), 1361–1384 ; MR2119299], Geom. Topol. 12 (2008) 97 MR2377246
6 B Farb, N V Ivanov, The Torelli geometry and its applications : research announcement, Math. Res. Lett. 12 (2005) 293 MR2150885
7 A Hatcher, On triangulations of surfaces, Topology Appl. 40 (1991) 189 MR1123262
8 E Irmak, Superinjective simplicial maps of complexes of curves and injective homomorphisms of subgroups of mapping class groups, Topology 43 (2004) 513 MR2041629
9 E Irmak, Complexes of nonseparating curves and mapping class groups, Michigan Math. J. 54 (2006) 81 MR2214789
10 E Irmak, Superinjective simplicial maps of complexes of curves and injective homomorphisms of subgroups of mapping class groups. II, Topology Appl. 153 (2006) 1309 MR2202856
11 E Irmak, M Korkmaz, Automorphisms of the Hatcher–Thurston complex, Israel J. Math. 162 (2007) 183 MR2365859
12 E Irmak, J D McCarthy, Injective simplicial maps of the arc complex, to appear in Turkish J. Math. arXiv:math.GT/0606612
13 N V Ivanov, Automorphisms of complexes of curves and of Teichmüller spaces, Internat. Math. Res. Notices (1997) 651 MR1460387
14 M Korkmaz, Automorphisms of complexes of curves on punctured spheres and on punctured tori, Topology Appl. 95 (1999) 85 MR1696431
15 M Korkmaz, Mapping class groups of nonorientable surfaces, Geom. Dedicata 89 (2002) 109 MR1890954
16 F Luo, Automorphisms of the complex of curves, Topology 39 (2000) 283 MR1722024
17 D Margalit, Automorphisms of the pants complex, Duke Math. J. 121 (2004) 457 MR2040283
18 J D McCarthy, W R Vautaw, Automorphisms of Torelli groups arXiv:math.GT/0311250
19 L Mosher, Tiling the projective foliation space of a punctured surface, Trans. Amer. Math. Soc. 306 (1988) 1 MR927683
20 M Scharlemann, The complex of curves on nonorientable surfaces, J. London Math. Soc. (2) 25 (1982) 171 MR645874
21 M Stukow, Dehn twists on nonorientable surfaces arXiv:math.GT/0601137